# SDR 2022F00180

- Difficulty date: April 8, 2022
- Submitted: April 9, 2022
- Operation: General aviation
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 23,096 hours, 10,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 14ABC IS INOP  REMOVED AND REPLACED SEAT MOUNTED EMERGENCY LIGHT IAW 33-51-19 OPS CHECK GOOD
